Vol. 14, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Generalized Schur algebras

Alexander Kleshchev and Robert Muth

Vol. 14 (2020), No. 2, 501–544
Abstract

We define and study a new class of bialgebras, which generalize certain Turner double algebras related to generic blocks of symmetric groups. Bases and generators of these algebras are given. We investigate when the algebras are symmetric which is relevant to block theory of finite groups. We then establish a double centralizer property related to blocks of Schur algebras.

Keywords
Schur algebras, symmetric groups
Mathematical Subject Classification 2010
Primary: 16G30
Secondary: 20C20
Milestones
Received: 30 December 2018
Revised: 19 July 2019
Accepted: 24 September 2019
Published: 29 May 2020
Authors
Alexander Kleshchev
Department of Mathematics
University of Oregon
Eugene, OR
United States
Robert Muth
Department of Mathematics
Washington & Jefferson College
Washington, PA
United States